# SDR HALA20251010311

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 62,035 hours, 10,181 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 25,863 hours, 4,378 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP B FAULT. NSTALLED FDU #1 AND PYLON FIRE DETECTOR 6WD1 PER 26-12-34-000-804-A & 26-12-16-000-808-A. OPS TEST OK
